Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Constant headache and fatigue. All tests normal. Guide

Dear doctor, I have a mom, who is 40 years old, she is constantly having headaches and whole body fatigue. whether her back, her hands or legs. Its almost everyday she is having these symptoms. I am starting to get worried because doctors said nothing is wrong, just need excersizing. The problem is that my mom doenst have a helper/maid to help raise my younger brothers which I can just imagine so exhausting.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

Headache and whole body fatigue at this age to rule out hypothyroidism.

If test is not done then thyroid profile should be checked.If it is abnormal this has to be corrected.

Let her have good diet rich in protein and vitamins with calcium supplements.

If tests are negative and she is not doing better then CT scan brain should be done to rule out structural lesion

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor